EconPapers    
Economics at your fingertips  
 

Some Fubini theorems on sigma-algebras for non additive measures

Alain Chateauneuf () and Jean-Philippe Lefort

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: We give some Fubini's theorems (interversion of the order of integration and product capacities) in the framework of the Choquet integral for product sigma-algebras. Following Ghirardato this is performed by considering slice-comonotonic functions. Our results can be easily interpreted for belief functions, in the Dempster and Shafer setting.

Keywords: Choquet integral; product capacity. (search for similar items in EconPapers)
JEL-codes: D80 C02 (search for similar items in EconPapers)
Pages: 21 pages
Date: 2006-12
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
ftp://mse.univ-paris1.fr/pub/mse/cahiers2006/B06086.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b06086

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2020-01-20
Handle: RePEc:mse:wpsorb:b06086